MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERIPHERAL ROTALINK PLUS; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION PERIPHERAL ROTALINK PLUS; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 29720
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/16/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the burr was stuck on wire.The target lesion was located in anterior tibial artery.A rotawire and 1.25mm peripheral rotalink plus were selected for use.During the procedure, it was noted that the rotablator did not advance to the longer segment of the anterior tibial artery.The proximal section was successfully treated.When the device was removed, the burr would not pull back on the wire as it was stuck on the wire.The physician attempted to cut the catheter off the wire, however it could not come off.The device was removed as a unit and lost access as a result.Atherectomy of lower extremities was successful though it could not advance further.A balloon was put down and the artery was ballooned.No patient complications were reported and the patient was okay.

Brand Name
PERIPHERAL ROTALINK PLUS
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8599600
Report Number2134265-2019-05042
Device Sequence Number13998287
Product Code MCW
UDI-Device Identifier08714729857808
UDI-Public08714729857808
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K121774
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/10/2021
Device Model Number29720
Device Catalogue Number29720
Device Lot Number0023330108
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2019
Initial Report FDA Received Date05/10/2019
Patient Sequence Number1